# SDR MALA964921

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Door Frame
- Part number: 2722085
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED CRACKS IN THE FORWARD CARGO DOOR FRAME GAS STRUT MOUNT HOLE.  THEY REMOVED THE CRACKED PORTION AND FABRICATED AND INSTALLED A REPAIR ANGLE, PLATE AND FILLER IAW FAC ARP 53-20-9503.  (M)
